# SDR 54148

- Difficulty date: January 19, 2004
- Submitted: January 19, 2004
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33110UG
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plenum
- Part number: 310166811
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED AT DRAIN BOSS.
